Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 44, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 24, 2021, 3:14 PM EDT for Columbia County, Hamilton County, Florida. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2021, 3:14 PM EDT (19:14 UTC)
- Expired
- Apr 24, 2021, 4:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, FL, Hamilton County, FL
The radar
The Moody AFB radar (KVAX), 48 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 3:18 PM EDT | TSTM WND DMG | Jasper, FL | HOMES DAMAGED IN THE WATERS MOBILE HOME PARK. NUMEROUS TREES ALSO DOWN. TIME ESTIMATED FROM RADAR. |
| Apr 24, 3:18 PM EDT | HAIL 0.25 | Jasper, FL | PEA SIZE HAIL REPORTED NEAR JASPER. TIME ESTIMATED FROM RADAR. |
| Apr 24, 3:19 PM EDT | TSTM WND DMG | E Jasper, FL | HAMILTON COUNTY EMERGENCY MANAGEMENT REPORTED A TREE DOWN ON A HOUSE AT 211 3RD ST SW JASPER. |
| Apr 24, 3:40 PM EDT | HAIL 1.75 | 4 Sse Belmont, FL | SOCIAL MEDIA VIDEO OF HAIL UP TO GOLF BALL SIZE HAIL FALLING NEAR 7340 SE COUNTY RD 135 IN EASTERN HAMILTON COUNTY. CROPS WERE SHREDDED AS THE LARGE HAIL FELL OVER FARMLAND AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 10:35 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
270
WUUS52 KJAX 241914
SVRJAX
FLC023-047-242000-
/O.NEW.KJAX.SV.W.0044.210424T1914Z-210424T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
314 PM EDT Sat Apr 24 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
North central Columbia County in northern Florida...
Central Hamilton County in northern Florida...
* Until 400 PM EDT.
* At 314 PM EDT, a severe thunderstorm was located over Jasper,
moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Jasper, Belmont and Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3056 8309 3055 8254 3037 8264 3042 8298
3043 8300 3042 8302 3043 8303 3043 8308
3044 8308 3043 8310 3044 8315
TIME...MOT...LOC 1914Z 265DEG 57KT 3054 8296
HAIL...1.00IN
WIND...60MPH
$$
BOOTHE3 follow-up statements
552
WWUS52 KJAX 241933
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
333 PM EDT Sat Apr 24 2021
FLC023-047-242000-
/O.CON.KJAX.SV.W.0044.000000T0000Z-210424T2000Z/
Columbia FL-Hamilton FL-
333 PM EDT Sat Apr 24 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTH CENTRAL COLUMBIA AND EAST CENTRAL HAMILTON COUNTIES...
At 333 PM EDT, a severe thunderstorm was located 8 miles south of
Fargo, moving east at 65 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3055 8254 3037 8264 3043 8292 3056 8291
TIME...MOT...LOC 1933Z 265DEG 57KT 3057 8261
HAIL...1.25IN
WIND...60MPH
$$
BOOTHE225
WWUS52 KJAX 241941
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
341 PM EDT Sat Apr 24 2021
FLC023-047-242000-
/O.CON.KJAX.SV.W.0044.000000T0000Z-210424T2000Z/
Columbia FL-Hamilton FL-
341 PM EDT Sat Apr 24 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTH CENTRAL COLUMBIA AND EAST CENTRAL HAMILTON COUNTIES...
At 341 PM EDT, a severe thunderstorm was located 9 miles southeast of
Fargo, moving east at 65 mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.
&&
LAT...LON 3055 8254 3037 8264 3041 8281 3056 8277
TIME...MOT...LOC 1941Z 265DEG 57KT 3058 8246
HAIL...2.75IN
WIND...60MPH
$$
BOOTHE533
WWUS52 KJAX 241951
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
351 PM EDT Sat Apr 24 2021
FLC023-047-242001-
/O.EXP.KJAX.SV.W.0044.000000T0000Z-210424T2000Z/
Columbia FL-Hamilton FL-
351 PM EDT Sat Apr 24 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLUMBIA AND
EAST CENTRAL HAMILTON COUNTIES WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 PM EDT for northern
Florida.
LAT...LON 3055 8254 3037 8264 3041 8281 3056 8277
TIME...MOT...LOC 1951Z 265DEG 57KT 3059 8229
$$
BOOTHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:02 PM EDT, 12 minutes earlier.
Area forecast discussion, Apr 24, 3:02 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
302 PM EDT Sat Apr 24 2021
...TORNADO WATCH FOR SOUTHEAST GA AND ADJACENT COASTAL WATERS,
AND PORTIONS OF NORTHEAST FL...
...LOCALLY HEAVY RAINFALL NEAR THE FL/GA STATE NORTH INTO
SOUTHEAST GA THROUGH ABOUT 1 AM TONIGHT...
.NEAR TERM [Through Sunday]...
Sfc data shows complex low pressure system around nrn MS/AL/wrn TN
with a trailing cold southwest through srn LA to just offshore the
TX coast. Diffuse warm front has lifted to north of the Altamaha
River but becoming harder to define. Outflow boundary was near the
FL/GA state line with strong thunderstorms just north of this.
Strong to severe storms are tracking east about 45 mph over the
north FL and extreme srn GA, just southeast of Valdosta. These
storms will pose a threat of damaging winds, isolated tornadoes,
and large hail.
Tonight...broad, moist southwest low level flow expected ahead of
the approaching cold front, with left-over sfc boundaries and
strong forcing from aloft, per GFS showing impressive Q vector
convergence over most of the area. This should continue to support
numerous to widespread showers and thunderstorms, some storms
severe, mainly over southeast GA in the evening, but gradually
shifting southward with time overnight. Appears bulk of convection
will be moving offshore during the late evening and shortly after
midnight. But, lingering forcing aloft and high PWAT air in
southwest-northeast fashion off the Gulf of Mexico will support
scattered to numerous showers and t-storms for northeast FL later
tonight. Local flooding possible for southeast GA due to training
cells. After about 2 AM or so, precip will be gradually ending in
southeast GA, and there may be some downward trend both in the
coverage and intensity of convection over northeast FL due to a
combination of forcing moving away from the area and weakened
instability. However, we can't rule out a strong or severe storm,
given NAM sounding showing more than ample instability and still
good vertical shear value of 40-50 kt. Toward sunrise, the cold
front looks to be from about JAX to Lake City. Mild low
temperatures tonight will range in the 60s to near 70 across our
southeast FL zones.
Sunday...still see elevated rain chances in the early morning,
just ahead of the cold front, with scattered showers and potential
storms from around St Augustine to near Gainesville southward
through Ocala and Bunnell. Heavy downpours and gusty winds may
still be possible with this activity, mainly through about 10 AM
before it moves out. Mid to upper level trough, and associated
cold front will move through the rest of the area while weak sfc
high pressure builds in from the northwest. Little in the way of
cooler air, but definitely drier air and mostly sunny skies
pushing on north to northwest low to mid level flow. Highs on
Sunday not too different than Saturday with lower to mid 80s for
northeast FL and upper 70s to lower 80s over southeast GA.
.SHORT TERM [Sunday night Through Monday night]...
Dry weather and clear skies Sunday night and continuing into next
week. Light north-northeast flow Sunday night becomes more out of
the east Monday as high pressure moves over the coastal Carolinas.
Return flow veers to the east-southeast on Monday night. Lows
Sunday night and Monday night will be in the mid to upper 50s
inland with lower to mid 60s along the coast. Highs Monday in the
lower to mid 80s inland Monday, with mid to upper 70s along the
coast.
LONG TERM [Tuesday Through Friday]...
Dry weather conditions will continue on through midweek as high
pressure ridging extending from the high pressure system drifting
further out over the Atlantic, with western extension of this
feature extending across Georgia and the Florida peninsula. Long
wave trough moves toward the region toward the end of the week per
GFS with rapidly sweeping weak FROPA, with ECMWF showing a cutoff
low slowly meandering to central Gulf States by the weekend
impinged between two shortwave Southern CONUS ridges. With both
solutions, the instability looks to be on the lacking side so went
with slight chance for thunderstorms with isolated to widely
scattered coverage of rainfall until some better agreement can be
resolved. Daily high temperatures will continue to be in the lower
to mid 80s up until next weekend.
&&
.AVIATION...
[Through 18Z Sunday]
Showers and strong storms have moved through SSI recently and
prevailing rain and occasional lightning storms for SSI expected
through the evening hours with MVFR to IFR likely. While a few
showers have popped up near JAX and SGJ, additional/more numerous
showers and storms will move to the rest of the TAF sites after
about 00Z and overnight with likely MVFR conditions at times.
Heavy rainfall and gusty winds expected at times. Some storms
could be severe near and north of JAX and SSI. Showers and storms
expected to end for JAX and SSI around 06z-10Z time frame, and
10Z-14Z for rest of the TAFs and VFR should prevail by this time.
&&
.MARINE...
SCA will continue tonight through Sunday morning, and showers and
storms most numerous north of Mayport through evening. Some of
the storms may be severe. Scattered showers and thunderstorms
will move into the rest of the waters after midnight. Upstream
cold front will push southeast across the waters Sunday morning
as high pressure builds northwest of the region. High pressure
builds north then northeast of the local waters late Sunday
through Tuesday, then the high builds east of the waters mid-week
as southerly winds increase in advance of the next approaching
frontal system.
Rip Currents: A moderate rip current risk all area beaches rest of
today. A moderate to low risk is expected Sunday.
&&
.HYDROLOGY...
Periods of heavy rainfall expected over southeast GA to near the
FL/GA state line where rainfall amounts generally in the 2-4
inches are forecast. Locally higher amounts are possible. This
area did not receive a lot of rainfall from the last week of
showers and storms so may be able to take this heavy rainfall.
Certainly a chance of training showers and storms well into the
evening hours but thought was this may be too isolated to have a
flood watch. Rainfall totals taper off southward through northeast
FL where 0.5 to 1.5 inches of rainfall are expected mainly
tonight as the squall line steadily shifts southward and
progressively weakens.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 78 54 82 55 / 90 0 0 0 0
SSI 66 79 63 77 64 / 70 0 0 0 0
JAX 66 83 60 79 62 / 70 10 0 0 0
SGJ 68 84 63 77 65 / 40 20 0 0 0
GNV 66 84 58 84 58 / 60 20 0 0 0
OCF 68 85 59 86 60 / 60 40 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 4 AM EDT Sunday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 10 PM EDT this evening for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&In the hours before
Special weather statement, Apr 24, 12:47 PM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1247 PM EDT Sat Apr 24 2021
FLZ020-GAZ135-136-149-151-152-162-163-250-350-241715-
Hamilton FL-Pierce GA-Atkinson GA-Appling GA-Clinch GA-Brantley GA-
Echols GA-Wayne GA-Northern Ware GA-Southern Ware GA-
1247 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON...PIERCE...
NORTHWESTERN ECHOLS...SOUTHEASTERN ATKINSON...NORTHWESTERN
BRANTLEY...NORTHERN WARE...SOUTHERN WAYNE...NORTHERN CLINCH AND
SOUTHERN APPLING COUNTIES UNTIL 115 PM EDT...
* At 1247 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Doctortown to Homerville. Movement was southeast at 20 mph.
* Nickel size hail and wind gusts of 50 to 55 mph possible with these
storms.
* Locations impacted include...
Waycross, Blackshear, Homerville, Patterson, Argyle, Statenville,
Gardi, Screven, Offerman and Du Pont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.
LAT...LON 3063 8314 3080 8313 3081 8310 3085 8309
3085 8301 3087 8297 3104 8297 3156 8207
3153 8165 3149 8164 3148 8162 3146 8162
3059 8316 3063 8316
TIME...MOT...LOC 1647Z 326DEG 17KT 3162 8186 3101 8276
SANDRIKSpecial weather statement, Apr 24, 1:20 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
120 PM EDT Sat Apr 24 2021
GAZ136-151>153-162-163-165-250-264-350-364-241745-
Pierce GA-Northeastern Charlton GA-Inland Glynn GA-Clinch GA-
Inland Camden GA-Western Charlton GA-Brantley GA-Echols GA-Wayne GA-
Northern Ware GA-Southern Ware GA-
120 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...
NORTHWESTERN GLYNN...SOUTHEASTERN PIERCE...NORTHWESTERN ECHOLS...
BRANTLEY...CENTRAL WARE...SOUTHEASTERN WAYNE...CENTRAL CLINCH AND
NORTHERN CHARLTON COUNTIES UNTIL 145 PM EDT...
* At 118 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Gardi to near Nahunta to near Fargo to near Statenville.
Movement was southeast at 10 mph.
* Nickel size hail and wind gusts of 50 to 55 mph possible with these
storms.
* Locations impacted include...
Homerville, Nahunta, Argyle, Du Pont, Hickox, Mayday, Thalmann,
Everett, Raybon and Waynesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM EDT for southeastern
Georgia.
LAT...LON 3079 8313 3085 8309 3087 8297 3104 8297
3116 8235 3135 8199 3159 8171 3143 8161
3135 8150 3114 8173 3087 8221 3071 8313
TIME...MOT...LOC 1718Z 308DEG 9KT 3152 8167 3131 8191 3109 8223 3090
8306
SANDRIKLocal storm report, Apr 24, 1:30 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
130 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG 1 N BICKLEY 31.43N 82.60W
04/24/2021 Ware GA EMERGENCY MNGR
EM REPORTS TREE DOWN ON MOBILE HOME FROM THUNDERSTORM
WINDS. A TORNADO WAS REPORTED BY HAM OPERATORS, AND IS
POSSIBLE, HOWEVER, RADAR INDICATED A COLLAPSING CELL IN
THAT AREA AT THE TIME OF THE DAMAGE. TREE IS ON THE ROOF
AND HAS CREASED/BENT THE ROOF DOWN AND IT IS LIKELY
UNLIVABLE AT THIS TIME. RESIDENTS SOUGHT SHELTER BEFORE
THE STORM AND NO INJURIES ARE REPORTED.
&&
SANDRIKSpecial weather statement, Apr 24, 1:50 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
150 PM EDT Sat Apr 24 2021
FLZ024-124-GAZ152>154-165-166-250-264-350-364-241830-
Inland Nassau FL-Coastal Nassau FL-Northeastern Charlton GA-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-
Western Charlton GA-Brantley GA-Coastal Camden GA-Northern Ware GA-
Southern Ware GA-
150 PM EDT Sat Apr 24 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NASSAU...CAMDEN...
GLYNN...SOUTHERN BRANTLEY...SOUTHEASTERN WARE AND CHARLTON COUNTIES
UNTIL 230 PM EDT...
* At 149 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Everett
to near Stephen Foster State Park. Movement was southeast at 20
mph.
* Penny size hail and winds in excess of 45 mph possible with these
storms.
* Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Folkston,
Woodbine, Dock Junction, Kings Bay Base, Stephen Foster State Park
and Homeland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 600 PM EDT for northeastern
Florida...and southeastern Georgia.
LAT...LON 3119 8125 3110 8137 3070 8144 3071 8149
3069 8155 3083 8194 3075 8204 3061 8203
3058 8242 3082 8243 3082 8248 3095 8248
3139 8156 3128 8139 3131 8134 3130 8134
3128 8132 3129 8127 3127 8122
TIME...MOT...LOC 1749Z 324DEG 19KT 3142 8137 3083 8244
SANDRIKLocal storm report, Apr 24, 2:51 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 2 S SAINT SIMONS 31.15N 81.38W
04/24/2021 M44 MPH GLYNN GA ASOS
ASOS STATION KSSI BRUNSWICK MEASURED A PEAK
WIND GUST OF 44 MPH.
&&Local storm report, Apr 24, 3:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
313 PM EDT SAT APR 24 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG STATENVILLE 30.70N 83.03W
04/23/2021 Echols GA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN BY THE 911 DISPATCH ACROSS
ECHOLS COUNTY.
&&
SCORDEROThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 1:37 PM EDT | Special Marine Warning | JAX | 113 min | |
| Apr 24, 2:36 PM EDT | Tornado Warning | JAX | Hamilton | 24 min |
| Apr 24, 2:56 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 49 min |
| Apr 24, 3:03 PM EDT | Tornado Warning | JAX | Columbia, Hamilton | 27 min |
| Apr 24, 3:21 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Apr 24, 3:25 PM EDT | Special Marine Warning | JAX | 79 min | |
| Apr 24, 3:30 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia | 45 min |
| Apr 24, 3:40 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 35 min |
| Apr 24, 3:57 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Nassau | 48 min |
| Apr 24, 4:10 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Nassau | 28 min |
| Apr 24, 4:18 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 42 min |
| Apr 24, 4:44 PM EDT | Special Marine Warning | JAX | 46 min | |
| Apr 24, 5:10 PM EDT | Special Marine Warning | JAX | 35 min | |
| Apr 24, 5:20 PM EDT | Special Weather Statement | JAX | Duval | 25 min |
| Apr 24, 5:31 PM EDT | Special Marine Warning | JAX | 59 min | |
| Apr 24, 6:11 PM EDT | Special Marine Warning | JAX | 64 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.